Hadwiger and Helly-type theorems for disjoint unit spheres in $R^3$

O. Cheong, X. Goaoc, A. Holmsen

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

1 Citation (Scopus)
Original languageEnglish
Title of host publicationProceedings 21st Annual ACM Symposium on Computational Geometry (Pisa, Italy, June 6-8, 2005)
EditorsJ.S.B. Mitchell, G. Rote
Place of PublicationNew York
PublisherAssociation for Computing Machinery, Inc
Pages10-15
ISBN (Print)1-58113-991-8
Publication statusPublished - 2005

Cite this